# SDR UALA2013062704482

- Difficulty date: June 26, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,439 hours, 18,263 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 431
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SIDE WINDOW HAS DELAMINATION.    FOUND DELAMINATION AT 3 INCHES IN AREA B.  DELAMANATION AT 3 INCHES IN AREA B. FIRST OFFICER`S NR 3 WINDOW REPLACED.
